Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Derived equivalent surfaces and abelian varieties, and their zeta functions


Author: Katrina Honigs
Journal: Proc. Amer. Math. Soc. 143 (2015), 4161-4166
MSC (2010): Primary 14F05; Secondary 14K02
DOI: https://doi.org/10.1090/proc/12522
Published electronically: June 5, 2015
MathSciNet review: 3373916
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, it is demonstrated that derived equivalence between smooth, projective varieties that are either surfaces or abelian implies equality of zeta functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14F05, 14K02

Retrieve articles in all journals with MSC (2010): 14F05, 14K02


Additional Information

Katrina Honigs
Affiliation: Department of Mathematics, University of California, Berkeley, Berkeley, California

DOI: https://doi.org/10.1090/proc/12522
Received by editor(s): October 15, 2013
Received by editor(s) in revised form: March 12, 2014
Published electronically: June 5, 2015
Communicated by: Lev Borisov
Article copyright: © Copyright 2015 American Mathematical Society